Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 1

 
   

Fixed Point Theory for the a-Admissible Meir-Keeler- Type Set Contractions Having KKM∗ Property on Almost Convex Sets

PP: 171-176
doi:10.18576/amis/110120
Author(s)
C.-M. Chen, A. Abkar, S. Ghods, E. Karapınar,
Abstract
The purpose of this paper is to study fixed points for the KKM∗ family satisfying the a-admissible Meir-Keeler-type set contractions with respect to the set measure sp of noncompactness in the context of Hausdorff topological vector spaces. Our results generalize or improve many recent fixed point theorems for the KKM family in the literature.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved